# SDR DALA2014090804995

- Difficulty date: September 5, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 61,812 hours, 46,022 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND THE TAILCONE RELEASE CABLE THAT RUNS BETWEEN THE LEFT UPPER AND LOWER SPADE LATCHES WAS FRAYED.  MAINTENANCE REPLACED THE CABLE.
